# SDR CA000215031

- Difficulty date: February 3, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2E1
- Aircraft time: 57,794 hours
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE SKIN CRACKED AT FS 887 STR 20R REPAIRED IAW SRM.
